# SDR SIMA20140826004

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 24,227 hours, 20,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: P2070009120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIP HAS BROKEN WIRE.  R & R NR 1 EMER LIGHT STRIP IAW AMM 33-50-12.
